MAUDE Adverse Event Report: LivaNova USA, Inc. Lead Model 304

LivaNova USA, Inc. Lead Model 304
Model Number 304-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2026
Type of Reportable Event Malfunction

Brand Name
Lead Model 304
Common Device Name
Lead
Manufacturer (Section D)
LivaNova USA, Inc.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LivaNova USA, Inc.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50788461
Report Number1644487-2026-11082
Device Sequence Number21224959
Product Code LYJ
UDI-Device Identifier05425025750139
UDI-Public05425025750139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/10/2015
Device Model Number304-20
Device Lot Number201709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured03/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale